Reply to comment on ``Small sample asymptotics for type I censored data'' (2002V44 p867-876)

Damilano, Gabriela, Puig, Pedro . Biometrical Journal 2005. 47 (5) :764-765

Locate this article in:

Bibtex

@article{CIS-225484,
  Author = {Damilano, Gabriela and Puig, Pedro},
  Title = {Reply to comment on ``Small sample asymptotics for type I censored data'' (2002V44 p867-876)},
  Journal = {Biometrical Journal},
  Volume = {47},
  Number = {5},
  Year = {2005},
  Pages = {764--765},
  Keywords = {}
}

Similar articles